# SDR DALA2023012000448

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 117,092 hours, 16,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROWS 21-31 BOTH ISLES.  REPLACED FUSES IN BATTERY CHARGER M9009, LIGHTS CHECKED OK IAW AMM 33- 51.
